MathSciNet Relay Station
MathSciNet bibliographic data
MR2735759 (2012a:42058) 42C15 (28A78 28A80)
Dutkay, Dorin Ervin; Han, Deguang; Sun, Qiyu; Weber, Eric On the Beurling dimension of exponential frames. Adv. Math. 226 (2011), no. 1, 285–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement